Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Breast swelling, nausea, watery discharge, cramps. Negative pregnancy test. Pregnant?

hey, My boobs have been really sore and I ve been nauseous for the last week plus very tired leading me to think I was pregnant. My period was due on the 20th and on the 22 nd I got a very watery blessing that looks nothing like usual period but with cramps . Boobs r less sore now but I m still very swollen and nauseous, had a neg pregnancy test , but don t know what to think?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
i understand-your concern.
well do a pregnancy test .... initially certain kits are less sensitive .
if it turns out to be negative u can wait for another 7 days before repeating the test.
also consult your gynecologist for detailed examination, blood tests and pelvic scan which will confirm your pregnancy.
but the symtoms might be of premenstrua syndrome too.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor